Alert archive / Colorado / Severe Thunderstorm Warnings in 2010

Severe Thunderstorm Warning 17, NWS Pueblo, CO

April 22, 2010Prowers County, Colorado

NWS Pueblo, CO issued this severe thunderstorm warning at Apr 22, 2010, 12:19 AM MDT for Prowers County, Colorado. It was in force for 21 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 22, 2010, 12:19 AM MDT (06:19 UTC)
Expired
Apr 22, 2010, 12:40 AM MDT
In force
21 min
Issued by
NWS Pueblo, CO
Area
Storm-based polygon
Hail
1.5 in
Wind
50.0 mph

County Prowers County, CO

The radar

The Goodland radar (KGLD), 181 km from the middle of the area, began a volume at 06:18 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Dodge City, (KDDC), launched 00:00Z, 6.3 hours before the alert went out and 193 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Dodge City, at 00:00Z on 2010-04-22Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 20 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Dodge City, at 00:00Z on 2010-04-22The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 36 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
20 J/kg
Mixed-layer CIN
-179 J/kg
Mixed-layer LCL
773 m above ground
0-6 km bulk shear
35 kt
0-1 km storm-relative helicity
36 m²/s²
0-3 km storm-relative helicity
142 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

248 
WUUS55 KPUB 220619
SVRPUB
COC099-220715-
/O.NEW.KPUB.SV.W.0017.100422T0619Z-100422T0715Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PUEBLO CO
1219 AM MDT THU APR 22 2010

THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEASTERN PROWERS COUNTY IN SOUTHEAST COLORADO...

* UNTIL 115 AM MDT

* AT 1215 AM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING PING PONG BALL SIZE HAIL. 
  THIS STORM WAS LOCATED 13 MILES NORTHEAST OF TWO BUTTES...OR 17
  MILES NORTHWEST OF THE SAUNDERS ELEVATOR...AND MOVING NORTHEAST AT
  20 MPH.

* LOCATIONS IMPACTED INCLUDE...
  MAINLY RURAL AREAS OF SOUTHEASTERN PROWERS COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

&&

LAT...LON 3764 10205 3765 10231 3804 10205 3786 10204
TIME...MOT...LOC 0619Z 224DEG 17KT 3769 10218
WIND...HAIL <50MPH 1.50IN

$$
3 follow-up statements
390 
WWUS55 KPUB 220626
SVSPUB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
1226 AM MDT THU APR 22 2010

COC099-220715-
/O.CON.KPUB.SV.W.0017.000000T0000Z-100422T0715Z/
PROWERS CO-
1226 AM MDT THU APR 22 2010

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHEASTERN
PROWERS COUNTY UNTIL 115 AM MDT...

AT 1219 AM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING PING PONG BALL SIZE HAIL. 
THIS STORM WAS LOCATED 16 MILES NORTHEAST OF TWO BUTTES...OR 16 MILES
NORTHWEST OF THE SAUNDERS ELEVATOR...MOVING NORTHEAST AT 20 MPH.

LOCATIONS IMPACTED INCLUDE...
  MAINLY RURAL AREAS OF EXTREME SOUTHEASTERN PROWERS                 
  COUNTY...INCLUDING HIGHWAY 89 IN EXTREME SOUTHEAST PROWERS COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

&&

LAT...LON 3764 10205 3765 10231 3804 10205 3786 10204
TIME...MOT...LOC 0625Z 238DEG 18KT 3770 10212
WIND...HAIL <50MPH 1.50IN

$$
341 
WWUS55 KPUB 220635
SVSPUB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
1235 AM MDT THU APR 22 2010

COC099-220715-
/O.CON.KPUB.SV.W.0017.000000T0000Z-100422T0715Z/
PROWERS CO-
1235 AM MDT THU APR 22 2010

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHEASTERN
PROWERS COUNTY UNTIL 115 AM MDT...

AT 1233 AM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL.  THIS
STORM WAS LOCATED 20 MILES NORTH OF THE SAUNDERS ELEVATOR...MOVING
NORTHEAST AT 30 MPH.

LOCATIONS IMPACTED INCLUDE...
  MAINLY RURAL AREAS OF EXTREME SOUTHEASTERN PROWERS COUNTY...EAST   
  OF HIGHWAY 89.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

&&

LAT...LON 3765 10219 3791 10205 3786 10204 3764 10205
TIME...MOT...LOC 0635Z 231DEG 27KT 3776 10204
WIND...HAIL <50MPH 1.00IN

$$
059 
WWUS55 KPUB 220640
SVSPUB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
1240 AM MDT THU APR 22 2010

COC099-220649-
/O.CAN.KPUB.SV.W.0017.000000T0000Z-100422T0715Z/
PROWERS CO-
1240 AM MDT THU APR 22 2010

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN PROWERS COUNTY IS
CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.

LAT...LON 3765 10219 3791 10205 3786 10204 3764 10205
TIME...MOT...LOC 0639Z 231DEG 27KT 3778 10201

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pueblo, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 21, 9:32 PM MDT, 2 hours 47 minutes earlier.

Area forecast discussion, Apr 21, 9:32 PM MDT, 2 hours 47 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE PUEBLO CO
932 PM MDT WED APR 21 2010

.UPDATE...
UPDATED FORECAST TO EXPIRE SEVERE THUNDERSTORM WATCH.

&&

.SHORT TERM...
SEVERE THREAT IS OVER FOR THIS EVENING. WATCH ALLOWED TO EXPIRE.
SCATTERED SHOWERS AND ISOLATED THUNDERSTORMS WILL LIKELY CONTINUE
ACROSS MUCH OF THE AREA TONIGHT AS VIGOROUS SHORTWAVE APPROACHES
PROVIDING SUFFICIENT LIFT FOR NOCTURNAL CONVECTION.  PRIMARY
THREATS FROM STORMS FOR THE REMAINDER OF THE NIGHT SHOULD BE
LIGHTNING...WIND GUSTS TO AROUND 40 MPH...AND LOCAL SMALL HAIL.
ALSO...1 TO 3 INCHES OF WET SNOW POSSIBLE IN THE MOUNTAINS ABOVE
9000 FEET BY THURSDAY MORNING...MAINLY ALONG THE CONTINENTAL
DIVIDE.

.LONG TERM...
NO UPDATES AT THIS TIME.

&&

.AVIATION...
NO UPDATES AT THIS TIME.

&&

.PREV DISCUSSION... /ISSUED 331 PM MDT WED APR 21 2010/

SHORT TERM...
(TONIGHT AND THURSDAY)

CURRENTLY...TSRA BEGINNING TO NEAR THE NM BORDER...WHERE CLOUDS
CLEARED EARLY...ALLOWING FAIRLY DEEP INSTABILITY (CAPES AROUND 1200
J/KG) TO DEVELOP. ELSEWHERE OVER THE PLAINS...STRATUS HAS BEEN SLOW
TO BURN OFF ALONG AND NORTH OF THE ARKANSAS RIVER...LIMITING
INSTABILITY INITIALLY...THOUGH AIR MASS IS BEGINNING TO RECOVER AS
LOWER CLOUDS ARE MOSTLY GONE AS OF 20Z. OVER THE MOUNTAINS...LIFT
FROM THE WESTERN U.S. UPPER LOW HAS REMAINED MAINLY WEST OF THE
CONTINENTAL DIVIDE...WHICH HAS LIMITED CONVECTION TO JUST A FEW
HIGH-BASED SHOWERS. FOR THE REMAINDER OF THE AFTERNOON...AIR MASS
OVER THE PLAINS IS SUFFICIENTLY UNSTABLE FOR TSRA...AND WITH 0-6KM
SHEAR ABOVE 40 KNOTS...THREAT EXISTS FOR ONE OR TWO SEVERE
STORMS...MAINLY SOUTH OF THE ARKANSAS RIVER. JUST GOT SVR WATCH
NOTIFICATION FROM SPC...WITH SVR BOX COMING FOR MUCH OF THE EAST BY
21Z. FARTHER NORTH AND OVER THE MOUNTAINS...GREATER UNCERTAINTY
ABOUT HOW WIDESPREAD CONVECTION WILL BE...THOUGH STILL EXPECT UPWARD
MOTION TO SPREAD SLOWLY EASTWARD OVER THE AREA...PRODUCING A GRADUAL
UPTICK IN TSRA CHANCES INTO THE EVENING.

TONIGHT...MODELS KEEP CONVECTION GOING THROUGH THE NIGHT...SO WILL
RUN WITH SCATTERED TO ISOLATED POPS PAST 06Z. LOOKS LIKE SEVERE
THREAT WILL BE MAINLY LARGE HAIL THIS EVENING OVER THE PLAINS. MAY
SEE A RETURN OF STRATUS AND FOG LATE NORTH OF THE ARKANSAS
RIVER...THOUGH INCREASING SURFACE WINDS MAY LIMIT DENSE FOG
POTENTIAL.

THURSDAY...MODELS HAVE BEEN GOING BACK AND FORTH WITH POSITION OF
WARM FRONT/DRYLINE OVER THE PLAINS...WITH 12Z NAM KEEPING THE
BOUNDARY ALONG THE ARKANSAS RIVER WHILE 12Z GFS AND 18Z NAM PUSH
WARM FRONT NORTH OF THE PALMER DIVIDE AND DRY LINE TO THE KANSAS
BORDER. IN EITHER CASE...SEVERE THREAT WILL BE MAINLY OVER EASTERN
AND NORTHEASTERN FRINGES OF THE AREA...WITH SWODY2 LOOKING
REASONABLE. STILL TOUGH TO RULE OUT SOME HIGH BASED CONVECTION EVEN
IN THE DRIER AIR BEHIND THE DRYLINE...AS LIFT AHEAD OF THE UPPER LOW
CONTINUES OVER MUCH OF THE AREA. DIDN'T STRAY FAR FROM GUIDANCE
NUMBERS FOR TEMPS...AS THEY WERE IN VERY GOOD AGREEMENT WITH
PREVIOUS SET OF GRIDS.

LONG TERM...
(WEDNESDAY NIGHT THROUGH TUESDAY)

QUITE THE C51ENEG OVER THE PAST FEW DAYS TRYING TO FIGURE OUT THE
LONG TERM FORECAST. MODELS HAVE MAINTAINED A CENTRAL THEME OF A
SLOW-MOVING UPPER LOW CROSSING THE REGION...BUT SPEED AND PLACEMENT
HAS CHANGED EVERY DAY AND IN SOME CASES EVERY MODEL RUN...SO
PINPOINTING AREAL COVERAGE AND PROB OF PCPN HAS BEEN LIKE HITTING A
MOVING TARGET. LATEST MODEL RUNS HAVE SLOWED THE SYSTEM EVEN
FURTHER...WITH THE GFS AND ECMWF REMAINING SIMILAR THROUGH FRI NIGHT.

WEDNESDAY NIGHT AND THURSDAY...THE LOW REMAINS IN THE VCNTY OF S NV
THROUGH THURSDAY...KEEPING SCATTERED TO LIKELY POPS ACROSS THE CWA
WED NIGHT. ON THU MODELS INDICATE CONTINUED SOUTHERLY FLOW AND DRY
AIR EDGING UP ACROSS THE SOUTHERN TIER OF THE FORECAST AREA. THIS
PUSHES THE DRYLINE NORTHWARD ACROSS HWY 50...BUT WHERE IT ENDS UP
DEPENDS ON WHICH MODEL IS BELIEVED. KEPT ISOLATED POPS FOR THE
SOUTHERN PORTIONS...WHILE SPREADING SCATTERED POPS A BIT FURTHER
SOUTH OF THE PALMER DVD. SHOULD BE A WARM DAY AS WELL ESPECIALLY FOR
THE EAST WITH BRISK DRY WINDS PUSHING IN. AS FOR THE MTS...THE BEST
WINDOW FOR SNOWFALL WILL COME THROUGH THU NIGHT WITH 3-5 INCHES
POSSIBLE.

FRIDAY AND SATURDAY...THE UPPER LOW STARTS TO LOSE TIGHT STRUCTURE
AND DUMBBELLS ACROSS COLORADO ON FRI...THEN ENDS UP IN EASTERN NE BY
SAT. SHOULD BE FAIRLY UNSETTLED WITH COOLER TEMPS...MAX TEMPS IN THE
50S AND 60S...BUT WHERE PCPN ACTUALLY OCCURS WILL BE TOUGH TO
PREDICT. WENT WITH SCATTERED OVER THE MTS AND ISOLATED ELSEWHERE.

SUNDAY THROUGH TUESDAY...THE SYSTEM EJECTS TO THE NE ON SUNDAY...AND
THIS LOOKS TO BE THE DRIEST DAY OF THE EXTENDED PERIOD. ANOTHER
DISTURBANCE IS EXPECTED TO DROP OUT OF CANADA ON MON...PUSHING
ANOTHER WEDGE OF COOLER AIR DOWN ACROSS THE NORTHERN ROCKIES INTO
CO. THE STRENGTH OF THIS SURGE HAS VACILLATED FROM RUN TO RUN...SO
WILL MAINTAIN COOLER TEMPS MON AND TUE...AND A RETURN OF ISOLATED
POPS. 27

AVIATION...
AGAIN RUNNING VCTS AT ALL TAF SITES THROUGH ABOUT 02Z...THEN A
VCSH GROUP FOR MUCH OF THE NIGHT. COULD SEE SOME STRONGER STORMS
WITH HAIL AND BRIEF IFR AT KPUB IN THE 22-02Z TIMEFRAME...LITTLE
LESS THREAT OF HAIL AT BOTH KCOS AND KALS...THOUGH BRIEF MVFR IS
POSSIBLE WITH ANY TSRA AT KCOS. AGAIN EXPECT STRATUS AND FOG OVER
THE PLAINS INCLUDING KPUB AND KCOS AFTER MIDNIGHT...WITH A FAIRLY
QUICK CLEARING TREND THU MORNING AS SOUTH WINDS INCREASE.

&&

.PUB WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

77/50
Hazardous weather outlook, Apr 21, 9:28 PM MDT, 2 hours 51 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE PUEBLO CO
928 PM MDT WED APR 21 2010

COZ058>089-093>099-230330-
WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT-
LEADVILLE VICINITY/LAKE COUNTY BELOW 11000 FT-
EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT-
WESTERN CHAFFEE COUNTY BETWEEN 9000 AND 11000 FT-
CENTRAL CHAFFEE COUNTY BELOW 9000 FT-
WESTERN MOSQUITO RANGE/EAST CHAFFEE COUNTY ABOVE 9000 FT-
SAGUACHE COUNTY WEST OF CONTINENTAL DIVIDE BELOW 10000 FT-
SAGUACHE COUNTY EAST OF CONTINENTAL DIVIDE BELOW 10000 FT-
LA GARITA MOUNTAINS ABOVE 10000 FT-
UPPER RIO GRANDE VALLEY/EASTERN SAN JUAN MOUNTAINS BELOW 10000 FT-
EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT-
DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT-
ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT-
SOUTHERN SAN LUIS VALLEY-
NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT-
NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FEET-
SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT-
SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT-
NORTHWESTERN FREMONT COUNTY ABOVE 8500 FT-
WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT-
WET MOUNTAIN VALLEY BELOW 8500 FEET-
WET MOUNTAINS BETWEEN 6300 AND 10000 FT-
WET MOUNTAINS ABOVE 10000 FT-
TELLER COUNTY/RAMPART RANGE ABOVE 7500 FT/PIKES PEAK BETWEEN
7500 AND 11000 FT-PIKES PEAK ABOVE 11000 FT-
CANON CITY VICINITY/EASTERN FREMONT COUNTY-
NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW
7500 FT-
COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE
BELOW 7400 FT-PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT-
WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT-
TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT-
CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY-
EASTERN LAS ANIMAS COUNTY-WESTERN KIOWA COUNTY-
EASTERN KIOWA COUNTY-LAS ANIMAS VICINITY/BENT COUNTY-
LAMAR VICINITY/PROWERS COUNTY-SPRINGFIELD VICINITY/BACA COUNTY-
928 PM MDT WED APR 21 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...EAST
CENTRAL...SOUTH CENTRAL AND SOUTHEAST COLORADO.

.DAY ONE...TONIGHT

SCATTERED SHOWERS AND ISOLATED THUNDERSTORMS WILL CONTINUE ACROSS
SOUTHERN COLORADO TONIGHT. THE PRIMARY THREATS FROM THUNDERSTORMS
WILL BE LIGHTNING...GUSTY WINDS TO AROUND 40 MPH AND LOCAL SMALL
HAIL.

LOCATIONS IN THE MOUNTAINS ABOVE 9000 FEET COULD SEE SNOWFALL
ACCUMULATIONS OF 1 TO 3 INCHES BY THURSDAY MORNING...MAINLY
ALONG THE CONTINENTAL DIVIDE.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

THUNDERSTORMS ARE EXPECTED THURSDAY AND FRIDAY...MAINLY IN THE
AFTERNOON AND EVENING HOURS. ON THURSDAY...EL PASO...PUEBLO...
CROWLEY...AND KIOWA COUNTIES COULD SEE ONE OR TWO STORMS BECOME
SEVERE WITH HAIL AROUND 1 INCH IN DIAMETER AND WIND GUSTS AROUND
60 MPH.

SOME LIGHT SNOW ACCUMULATIONS WILL BE POSSIBLE THURSDAY THROUGH
THURSDAY NIGHT OVER THE HIGHER ELEVATIONS OF THE CONTINENTAL
DIVIDE.

.SPOTTER INFORMATION STATEMENT...

WEATHER CONDITIONS THAT MEET REPORTING CRITERIA FOR SPOTTERS WILL
BE POSSIBLE ACROSS SOUTHERN COLORADO TONIGHT.

50/50

In the hours before

Local storm report, Apr 21, 6:20 PM MDT, 5 hours 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
620 PM MDT WED APR 21 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0509 PM     TORNADO          12 SE THATCHER          37.44N 103.88W
04/21/2010                   LAS ANIMAS         CO   PUBLIC

            DELAYED REPORT OF TORNADO FROM APPROXIMATELY 509 PM MDT
            TO 515 PM MDT. NO KNOWN DAMAGE.

&&
Special weather statement, Apr 21, 6:36 PM MDT, 5 hours 43 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
636 PM MDT WED APR 21 2010

COZ079-086-220100-
PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT-WET MOUNTAINS BETWEEN
6300 AND 10000 FT-
636 PM MDT WED APR 21 2010

...THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY FOR...

  WEST CENTRAL PUEBLO COUNTY IN SOUTHEAST COLORADO
   THIS INCLUDES...PUEBLO.

AT 635 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 13 MILES SOUTH OF PUEBLO RESERVOIR...OR 17 MILES
SOUTHWEST OF PUEBLO...WHICH WAS MOVING TOWARD THE NORTH AT 20 MPH.

LOCATIONS IMPACTED INCLUDE...
  PUEBLO RESERVOIR.
  BLENDE.
  PUEBLO.

PENNY TO NICKEL SIZE HAIL IS EXPECTED WITH THIS STORM.

BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND
BECOME SEVERE...OR A WARNING IS ISSUED BY THE NATIONAL WEATHER
SERVICE.
Local storm report, Apr 21, 7:51 PM MDT, 4 hours 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
751 PM MDT WED APR 21 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0742 PM     HAIL             27 NNW KIM              37.61N 103.54W
04/21/2010  E1.00 INCH       LAS ANIMAS         CO   PUBLIC

&&

The office that day

Everything else NWS Pueblo, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 21, 7:00 PM MDTSevere Thunderstorm WarningPUBLas Animas, Otero60 min
Apr 21, 7:55 PM MDTSevere Thunderstorm WarningPUBBent, Las Animas, Otero65 min
Apr 22, 12:26 PM MDTSevere Thunderstorm WarningPUBBent, Kiowa, Otero64 min
Apr 22, 1:02 PM MDTSevere Thunderstorm WarningPUBBent, Kiowa58 min
Apr 22, 1:10 PM MDTTornado WarningPUBBent, Kiowa65 min
Apr 22, 1:56 PM MDTSevere Thunderstorm WarningPUBBent, Crowley, Kiowa, Otero64 min
Apr 22, 2:02 PM MDTTornado WarningPUBKiowa, Prowers25 min
Apr 22, 2:06 PM MDTTornado WarningPUBBent, Kiowa54 min
Apr 22, 2:09 PM MDTTornado WarningPUBBent, Kiowa, Otero66 min
Apr 22, 2:24 PM MDTSevere Thunderstorm WarningPUBKiowa, Prowers35 min
Apr 22, 2:54 PM MDTTornado WarningPUBBent, Kiowa66 min
Apr 22, 2:54 PM MDTTornado WarningPUBKiowa32 min
Apr 22, 3:17 PM MDTWinter Storm WarningPUBAlamosa, Chaffee, Costilla, Custer, El Paso, Fremont and 6 more45 hr
Apr 22, 3:17 PM MDTWinter Weather AdvisoryPUBChaffee, El Paso, Fremont39 hr
Apr 22, 3:58 PM MDTTornado WarningPUBKiowa21 min

Nearby

Severe Thunderstorm Warnings in Colorado, 2010Every severe thunderstorm warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.